# SDR 2007UALA01343

- Difficulty date: April 28, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 55,801 hours, 20,920 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L HAS HALF INCH CRACK AT UPPER HINGE CUTOUT.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED AREA.  INSTALLED CRES DOUBLER REPAIR.
